# SDR F3LA2016091900056

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 39,921 hours, 20,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Part time: 39,921 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 67-FRAME 68, Y765, FLOORBEAM TOP FLANGE CORRODED AT MULTIPLE LOCATIONS.  R & R AFT CABIN FLOORBEAM Y765 AT FRAME 67-FRAME 68 IAW SRM 51-72-11.
